advertisement
Question
Posted by: Nikki | 2011/01/17

Parkinsons and vit E

Hi Dr. Bets,
I have recently been diagnosed with Parkinsons SYNDROME. I am taking Sinemet (half tablet....yellow tab.... 3x per day) + 20g Nuzac per day. For various reasons I would like to start taking Vit E (Evening Primrose oil) again. My question is: will the vit E interfere with the other medications I take? And what amount should I take.
Thanks for your time and care,
Nikki

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Nikki
It seems that it won't affect your Sinemet or Nuzak, and a dosage of about 3-4 g per day can be used
See http://www.medicinenet.com/evening_primrose_oil-oral/article.htm
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Cyberdoc | 2011/01/17

Hallo Nikki
It seems that it won't affect your Sinemet or Nuzak, and a dosage of about 3-4 g per day can be used
See http://www.medicinenet.com/evening_primrose_oil-oral/article.htm
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement